Search the Community
Showing results for tags 'Crying'.
Found 4 results
Effexor x12 years. Added lithium in sept 2015. Added prozac in october to help bridge taper from effexor as i started having symptoms. Started withdrawing effexor in September 2014. Over last 4 months i went From 112.5 to 14mg as of last week.. Last week I seemed to all of a sudden hit a wall. Crying uncontrollably constantly. Shaking, nausea, extreme fear and overwhelming need to cry. Ive read your site. Ive reinstated to 20 mg of effexor for last 3 days but absolutely no improvement. Im so scared. I cant go to work like this. Continuing prozac 20 and lithium 300. Please help.
Altostrata posted a topic in Symptoms and self-careMany people experience overpowering or disturbing emotions while tapering and as part of withdrawal syndrome. Many of the symptoms of withdrawal syndrome arise from autonomic nervous system dysfunction. The distressed nervous system itself can generate intense uncomfortable feelings -- see Neuro emotions The best way to treat this is to help your nervous system to repair itself, to return to its "factory-installed" state. Recovery from withdrawal syndrome is gradual, inconsistent, and can take a long time. In the meantime, you can help your nervous system heal by using non-drug techniques to lessen your anxiety about your condition, deal with long-standing emotional issues, and cope with symptoms. You may also get anxious or depressed about having odd symptoms because you have beliefs that add to your distress, such as a feeling of helplessness or being a failure. Or, you may feel strong emotions as the drugs no longer mask underlying emotional pain. Read these non-drug techniques to cope with emotional symptoms for ideas that may aid your recovery. Whether they are "neuro-emotions" caused by neurological upset, distress arising from your situation, or a natural disposition towards worrying, anxiety, pessimism, or self-sabotage, learning techniques to manage them will benefit you throughout your life. __________________________________________________ WITHDRAWAL-RELATED EMOTIONAL SYMPTOMS The Windows and Waves Pattern of Stabilization Are We There Yet? How Long is Withdrawal Going to Take? "Is it always going to be like this?" The importance of recognizing you're feeling good Creating a new self after withdrawal What does healing from withdrawal syndrome feel like? Withdrawal dialogues & encouragement _______________________________________ UNUSUAL AND OVERPOWERING EMOTIONS Neuro-emotion Deep emotional pain and crying spells, spontaneous weeping Shame, guilt, regret, and self-criticism Coping with irritation, anger, and rage Sudden fear, terror, panic, or anxiety from withdrawal Ways to cope with daily anxiety Rebuilding self-confidence, accepting anxiety Dealing With Emotional Spirals Withdrawal causing intrusive or repetitive thoughts, rumination, and increased panic? Health anxiety, hypochondria, and obsession with symptoms Obsessive Compulsive Disorder or OCD: Repetitive, intrusive thoughts, compulsive behaviors For those who are feeling desperate or suicidal __________________________________________________ MEDITATION AND MINDFULNESS Easing your way into meditation for a stressed-out nervous system Mindfulness and Acceptance Good links for anxiety/worry Inhabiting our bodies in meditation http://wp.me/p5nnb-aSX Meditation can heal the brain which can heal the mind and body Mindfulness, Meditation, and Prayer After Brain Injury Pranayama Breathing for Anxiety and Depression __________________________________________________ FORGIVING YOURSELF Blaming yourself for mistakes? Try this. Shame, guilt, and self-criticism __________________________________________________ HELP YOURSELF BY HELPING OTHERS The Magic of Helping Others __________________________________________________ PSYCHOTHERAPEUTIC TECHNIQUES Cognitive Behavior Therapy (CBT) for anxiety, depression, or withdrawal symptoms Dialectical Behavior Therapy (DBT) and Radical Acceptance The Dr. Claire Weekes method of recovering from a sensitized nervous system Relaxation exercises, guided meditations, calming videos, sleep hypnosis "Change the channel" -- dealing with cognitive symptoms Behavioral Activation Therapy: Getting out and doing things helps depression "Forest bathing" reduces cortisol, aids mood, immune system EFT (Emotional Freedom Techniques) Neuroplasticity and limbic retraining Reframe stress to become more resilient Art Therapy Journaling / Journalling / Writing Therapy / Therapeutic Writing Music for self-care: calms hyperalertness, anxiety, aids relaxation and sleep Music Therapy / Music for Wellness and Healing
Thank you to the creator of this site, what a great resource! I have been through withdrawal many times and I hoping this is it. I was put on Zoloft in college for Generalized Anxiety disorder (20 years ago) and it became impossible to go off of it. I tried many times and always ended up back on because off of the meds, I was very depressed. I was not even depressed like that before I went on Zoloft in the first place. Thankfully, over the years I was able to reduce the amount I needed from 100mg to 50 then 25, and felt ok for a while. A couple of years ago it seemed the Zoloft stopped working and I was switched to Prozac,10mg. Also in the past few years I started talking to therapists, life coaches, going to workshops, reading everything self-help, meditating, etc. About 4 months ago I started doing Crossfit and exercising in some way daily, and meditating almost daily. Kundalini meditation specifically has been helpful. My body told me it is a good time to try again to stop the meds. It has been 6 weeks since my last micro-dose and I am mostly ok, besides for crying spells. It has been difficult to tell what has been from withdrawal and what is hormonal for me because I am already very sensitive and have awful periods. But in the past 2 weeks there has been a lot of sobbing that is more than normal for me. It does not last longer than 10-15 minutes usually but has been daily (sometimes 2x a day) except for today. If I can have ONE good day like today where I felt normal then I believe this is possible, even if it comes back tomorrow! I have also used many supplements before, during and after the taper/ withdrawal, if it is ok I will list them here, maybe others can do their own research on them and see if it might help them. This is all trial and error, after all of the attempts, this combination might be working. I have to add that tapering off of Prozac was much easier for me (physically) than Zoloft. Before starting taper I used supplements from the Road Back Program. This made all the difference in the world for me as far as physical withdrawal symptoms, comparing to previous tapers without it. (I am in no way affiliated with this company or any other company/supplement here) I found out there is an MTFHR gene mutation in my family so made sure all B vitamins were methylated. Thorne makes an excellent one. I use 5htp at night 100mg In the morning on an empty stomach I started taking DLPA. This helps boost dopamine and gives emotional boost for me. For energy and focus (I also have A.D.D.) I use Weyland "focus" pill at times. Lithium Orotate I am still learning about but I started that in the evening recently. (This is a mineral, NOT lithium carbonate.) Niacin 100mg I just want to send everyone going through this a huge hug, and lots of love, I hope I can help contribute in some way, and am grateful to people sharing their stories here, it has been a huge help to me knowing I am not alone (and not crazy lol) I already took the survey as well.
ShakeyJerr posted a topic in Symptoms and self-careYou know that crying we all get that has nothing to do with depression? They tears that well up uncontrollably as we recover from the effects of these insidious psychotropic meds we all took? Well, it has a name: pseudobulbar affect. And of course, it already has an approved drug to help mask it. Because big pharma is more than happy to take advantage of what there other drugs did to us. I'm in too much of a crying bout right now to write more about this. Do some googling. But don't let what you read lead you to thinking you should take any medication to cope with this. As we have all learned, powerful brain chemistry altering drugs is not the answer. SJ